# SDR C2XA98IA400

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 12021299001
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE FORWARD LEFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE LIGHT SOCKET AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
